On the Correspondence Principle for the Quantized Annulus.
Mathematica Scandinavica, Tome 78 (1996) no. 2, pp. 183-206
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
quantized annulus, correspondence principle, Berezin quantization, reproducing kernel, weighted Bergman space, Berezin transform, asymptotic expansion, Laplace-Beltrami operator
@article{MS2_1996__78_2_167383,
author = {Jaak Peetre and Miroslav Englis},
title = {On the {Correspondence} {Principle} for the {Quantized} {Annulus.}},
journal = {Mathematica Scandinavica},
pages = {183--206},
year = {1996},
volume = {78},
number = {2},
zbl = {0865.30005},
url = {http://geodesic.mathdoc.fr/item/MS2_1996__78_2_167383/}
}
Jaak Peetre; Miroslav Englis. On the Correspondence Principle for the Quantized Annulus.. Mathematica Scandinavica, Tome 78 (1996) no. 2, pp. 183-206. http://geodesic.mathdoc.fr/item/MS2_1996__78_2_167383/